# SDR MZZA2009030300019

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 002A000322
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED EXISTING RT FWD KEEL BEAM STRUCTURAL SHIMS AT STA 535.  PERFORMED INSPECTION AND ADDITIONAL WORK CRITERIA TO EXISTING REPAIR IAW CAL EC/RA 5310-04892.
